UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

PREQUENTIAL TESTS OF MODEL FIT

SEILLIERMOISEIWITSCH, F; SWEETING, TJ; DAWID, AP; (1992) PREQUENTIAL TESTS OF MODEL FIT. SCAND J STAT , 19 (1) 45 - 60.

Full text not available from this repository.

Abstract

A new approach to testing the goodness-of-fit of a statistical model is presented, based on its success at making successive probability forecasts for a sequence of realized data-values. This approach suggests the use of test-statistics of a certain form, whose asymptotic distribution is investigated. Heuristic arguments suggest that such a statistic will have an asymptotically standard normal distribution under the null hypothesis, under wide conditions which do not require independence. This is confirmed in specific examples, and a rigorous proof is supplied for the case of Bayesian probability forecasts in independence models.

Type:Article
Title:PREQUENTIAL TESTS OF MODEL FIT
Keywords:BAYESIAN PROBABILITY FORECAST, BERNOULLI VARIABLES, GOODNESS-OF FIT, PREQUENTIAL TEST
UCL classification:UCL > School of BEAMS > Faculty of Maths and Physical Sciences > Statistical Science

Archive Staff Only: edit this record